Solution of certain plane problems in filtration theory (the conformal mapping of arc polygons onto the half-plane)
Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1325-1328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_6_a11,
author = {A. R. Tsitskishvili},
title = {Solution of certain plane problems in filtration theory (the conformal mapping of arc polygons onto the half-plane)},
journal = {Doklady Akademii Nauk},
pages = {1325--1328},
year = {1974},
volume = {215},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a11/}
}
TY - JOUR AU - A. R. Tsitskishvili TI - Solution of certain plane problems in filtration theory (the conformal mapping of arc polygons onto the half-plane) JO - Doklady Akademii Nauk PY - 1974 SP - 1325 EP - 1328 VL - 215 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a11/ LA - ru ID - DAN_1974_215_6_a11 ER -
%0 Journal Article %A A. R. Tsitskishvili %T Solution of certain plane problems in filtration theory (the conformal mapping of arc polygons onto the half-plane) %J Doklady Akademii Nauk %D 1974 %P 1325-1328 %V 215 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a11/ %G ru %F DAN_1974_215_6_a11
A. R. Tsitskishvili. Solution of certain plane problems in filtration theory (the conformal mapping of arc polygons onto the half-plane). Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1325-1328. http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a11/